RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 6, Pages 116–121 (Mi mz3155)  

This article is cited in 3 scientific papers (total in 3 papers)

$CR$-straightening of real manifolds in $C^n$

S. I. Pinchuk, Sh. I. Tsyganov

Bashkir State University

Full text: PDF file (586 kB)

English version:
Mathematical Notes, 1991, 50:6, 1295–1298

Bibliographic databases:

UDC: 515.1
Received: 15.02.1990

Citation: S. I. Pinchuk, Sh. I. Tsyganov, “$CR$-straightening of real manifolds in $C^n$”, Mat. Zametki, 50:6 (1991), 116–121; Math. Notes, 50:6 (1991), 1295–1298

Citation in format AMSBIB
\Bibitem{PinTsy91}
\by S.~I.~Pinchuk, Sh.~I.~Tsyganov
\paper $CR$-straightening of real manifolds in $C^n$
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 6
\pages 116--121
\mathnet{http://mi.mathnet.ru/mz3155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150640}
\zmath{https://zbmath.org/?q=an:0778.32007|0745.32009}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 6
\pages 1295--1298
\crossref{https://doi.org/10.1007/BF01158272}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500036}


Linking options:
  • http://mi.mathnet.ru/eng/mz3155
  • http://mi.mathnet.ru/eng/mz/v50/i6/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Chirka, “Introduction to the geometry of $CR$-manifolds”, Russian Math. Surveys, 46:1 (1991), 95–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. S. Labovskii, “On dimensions of the groups of biholomorphic automorphisms of real-analytic hypersurfaces”, Math. Notes, 61:3 (1997), 287–294  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Isaev A., “Spherical Tube Hypersurfaces”, Spherical Tube Hypersurfaces, Lect. Notes Math., 2020, Springer-Verlag Berlin, 2011, 1–217  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020